# SDR DALA2021072004100

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 63,401 hours, 20,424 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 1R DOOR WILL NOT ARM. CORRECTIVE ACTION:OPENED DOOR CLEARED OBSTRUCTION. CLOSED DOOR. NOW ARMS PROPERLY. (7525200)
